American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Mark Walsh. Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics. Proc. Amer. Math. Soc. 141 (2013) 2475-2484.
Abstract, references, and article information   
View Article: PDF

[2] Andrzej Nagórko. Carrier and nerve theorems in the extension theory. Proc. Amer. Math. Soc. 135 (2007) 551-558. MR 2255302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John R. Klein. Fiber products, Poincaré duality and $A_\infty$-ring spectra. Proc. Amer. Math. Soc. 134 (2006) 1825-1833. MR 2207500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Yves Félix and Jean-Claude Thomas. Monoid of self-equivalences and free loop spaces. Proc. Amer. Math. Soc. 132 (2004) 305-312. MR 2021275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert R. Bruner. Ossa's theorem and Adams covers . Proc. Amer. Math. Soc. 127 (1999) 2443-2447. MR 1653421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yves Félix and Aniceto Murillo. A bound for the nilpotency of a group of self homotopy equivalences. Proc. Amer. Math. Soc. 126 (1998) 625-627. MR 1443152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Copeland Johnson and W. Stephen Wilson. On a theorem of Ossa. Proc. Amer. Math. Soc. 125 (1997) 3753-3755. MR 1415328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Goutam Mukherjee. Hopfian and co-Hopfian $G$-CW-complexes. Proc. Amer. Math. Soc. 125 (1997) 1229-1236. MR 1372041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ross Geoghegan and Andrew Nicas. Homotopy periodicity and coherence. Proc. Amer. Math. Soc. 124 (1996) 2889-2895. MR 1346975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dung Yung Yan. Stable splittings of $\textup{BO}(2n)$ and $\textup{BU}(2n)$. Proc. Amer. Math. Soc. 124 (1996) 1913-1915. MR 1307573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Douglas R. Anderson and Hans Jørgen Munkholm. The bounded and thin Whitehead theorems . Proc. Amer. Math. Soc. 117 (1993) 551-560. MR 1111431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Douglas R. Anderson and Hans Jørgen Munkholm. The boundedly controlled Whitehead theorem . Proc. Amer. Math. Soc. 117 (1993) 561-568. MR 1111432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dung Yung Yan. On the Thom spectra over $\Omega({\rm SU}(n)/{\rm SO}(n))$ and Mahowald's $X\sb k$ spectra . Proc. Amer. Math. Soc. 116 (1992) 567-573. MR 1123672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jerzy Dydak. Epimorphisms and monomorphisms in homotopy . Proc. Amer. Math. Soc. 116 (1992) 1171-1173. MR 1124146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael S. Postol. Homotopy and topological actions on spaces with few homotopy groups . Proc. Amer. Math. Soc. 114 (1992) 251-260. MR 1065954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stefan Waner and Yihren Wu. Fixed points of unitary ${\bf Z}/p\sp s$-manifolds . Proc. Amer. Math. Soc. 108 (1990) 847-853. MR 1031677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. Dror Farjoun. Homotopy theories for diagrams of spaces . Proc. Amer. Math. Soc. 101 (1987) 181-189. MR 897092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paul H. Edelman and James W. Walker. The homotopy type of hyperplane posets . Proc. Amer. Math. Soc. 94 (1985) 221-225. MR 784167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Darryl McCullough. Compact $3$-manifolds with infinitely-generated groups of self-homotopy-equivalences . Proc. Amer. Math. Soc. 91 (1984) 625-629. MR 746102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gerard A. Venema. Homotopy equivalences on $3$-manifolds . Proc. Amer. Math. Soc. 91 (1984) 637-642. MR 746105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Solomon M. Jekel. Some weak equivalences for classifying spaces . Proc. Amer. Math. Soc. 90 (1984) 469-476. MR 728371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Hilton and Joseph Roitberg. Note on epimorphisms and monomorphisms in homotopy theory . Proc. Amer. Math. Soc. 90 (1984) 316-320. MR 727257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jan van Mill and Jerzy Mogilski. Property $C$ and fine homotopy equivalences . Proc. Amer. Math. Soc. 90 (1984) 118-120. MR 722429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. L. Noakes. Fibrations and homotopy type . Proc. Amer. Math. Soc. 90 (1984) 619-630. MR 733417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. M. Brunner and J. G. Ratcliffe. Finite $2$-complexes with infinitely-generated groups of self-homotopy-equivalences . Proc. Amer. Math. Soc. 86 (1982) 525-530. MR 671229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Darryl McCullough. Finite aspherical complexes with infinitely-generated groups of self-homotopy-equivalences . Proc. Amer. Math. Soc. 80 (1980) 337-340. MR 577770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kouzou Tsukiyama. Self-homotopy-equivalences of a space with two nonvanishing homotopy groups . Proc. Amer. Math. Soc. 79 (1980) 134-138. MR 560599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Donald W. Kahn. The rigidity problem for stable spaces . Proc. Amer. Math. Soc. 75 (1979) 139-144. MR 529230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1